# SDR SRAA961202

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4477
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND EMERGENCY EXIT LIGHTS WEAK.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERIES IAW MM CH 33, OPS CHECKED GOOD.
